# SDR CA110601009

- Difficulty date: May 30, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,159 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Part number: 1102910
- Condition: Cracked
- Location: Fuselage
- Part time: 1,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPPER DIAGONAL TUBE IN AFT FUSELAGE.  ACFT IN MOUNTED ON FLOATS.
